# SDR ZW0A0102513

- Difficulty date: May 30, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N907TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49165
- Aircraft time: 55,407 hours, 28,731 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON TRACK NUMBER 5, STA 200 TO 246, SEVERAL PLACES ON FLOOR SUPPORT.  REPLACED CORRODED SECTION OF TRACK FROM STA 200-246 WITH NEW.  REPLACED EXISTING SPLICE PER 53-05, FIG 4F.  ALSO REMOVED CORROSION FROM FLOOR SUPPORT AREA AND TREATED AREA.
